# SDR FDEA201201100066

- Difficulty date: January 10, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 64,711 hours, 14,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: APB7158501
- Condition: Cracked
- Location: Bs 1381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL, FWD BULKHEAD LT BS 1381, ANGLE SUPPORT FITTING FOUND CRACKED.  R & R IAW SRM 51-33-01, REV 48.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 114.
